# SDR V0XD201411210242

- Difficulty date: November 21, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED FROM FS 1015 - 1031 AT LBL 26.  CUT & REMOVED FLOORBEAM FROM FS 1000 TO 1045.  FABRICATED FLOORBEAM FROM EXTRUSION, FOUR SPLICES, FOUR SHIMS, & FOUR LOWER SPLICES.  INSTALLED IAW REO 670-53-00-029, DATED 31 AUG 2010.  WORK ORDER 80257 WORK CARD 1098.
